he has been on Adderol and Vyvance for 7months. Is acting out very bad fighting and setting fires. Im Concerned!
Hello Leckstein. You have a right to be concerned. I believe his dose is high given his age and that he is thin to begin with as well acting out his emotions so aggresively, and behaving is not all the way he should be responding to the Focalin XR. I'd contact his doctor as soon as you can and get your son? boy to be reevaluated for whats happening with the drug. Best of wishes, heres hopeing he'll begin to feel better and soon, more as his old self,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 2 answers
Posted 13 Aug 2011 • 1 answer
Can Focalin XR cause heavy nose bleeds in teens? My son is 16 and he's been on focalin XR for almost
Posted 14 Mar 2013 • 1 answer
Posted 30 Dec 2014 • 2 answers
Posted 22 Sep 2017 • 0 answers